# SDR ASOA051126

- Difficulty date: December 19, 2005
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FS 409 PLUS 128 TO FS 559, AND BLB 36 TO FLOOR STR WAS FOUND TO BE CORRODED IN NUMEROUS SPOTS.  (M)
